×

Found 29,248 Documents (Results 1–100)

100
MathJax

Generalization of the Landau and Becker-Pommerenke inequalities. (English. Russian original) Zbl 07594422

Dokl. Math. 106, No. 1, 251-253 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 505, 46-49 (2022).
MSC:  30Cxx 30-XX 30Dxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software